Optimality of mixed policies for average continuous-time Markov decision processes with constraints

Xianping Guo, Yi Zhang

Research output: Contribution to journalArticlepeer-review

Abstract


Original languageEnglish
Pages (from-to)1276-1296
Number of pages21
JournalMathematics of Operations Research
Volume41
Issue number4
DOIs
Publication statusPublished - Nov 2016

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science Applications
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'Optimality of mixed policies for average continuous-time Markov decision processes with constraints'. Together they form a unique fingerprint.

Cite this